# SDR AALA201807319017

- Difficulty date: July 29, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 2,887 hours, 1,120 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY OPERATION CYLINDER PRESSURE WAS BELOW LIMITS.  TEMPERATURE 85 DEGREES FARENHEIT, PRESSURE 1000 PSI.  SERVICED THE R2 DOOR ECYLINDER IAW AMM 52-10-00.
